Gynecologist's advice: contraceptives
Hormonal contraceptives and conception, fibroids during pregnancy. Gynecologist Dmitry Lubnin answers questions.
|Dmitry Lubnin,gynecologist, Ph.D.|
B | I took hormonal contraceptives for two years, now I decided to get pregnant, but after the drug was discontinued, the cycle never recovered (six months have already passed). What can help?Most often, the menstrual cycle after the cancellation of hormonal contraceptives does not recover for a long time, if there were already problems with the cycle before they were started. You need to start with an ultrasound scan (perform this study on the 14-16th day of the cycle and on the 20th 22nd day), this will answer the question whether the follicle matures and whether ovulation occurs. If the follicle does not mature and there is no ovulation, ovulation stimulation is prescribed using special drugs. In general, the problem is not serious and is quite easily and quickly solved. In addition to problems with the cycle, there may be other reasons that prevent pregnancy, so both you and your husband need to conduct additional research in parallel.
WAIT OR TREAT? B | In the second month of pregnancy, they found a myoma. Need to treat her or wait for delivery? And will myoma not harm the development of the child?Uterine fibroids during pregnancy are generally not very dangerous if it does not grow into the uterine cavity and if it is not a node on a thin base outside the uterus. In the first case, the probability of abortion is rather high, since the node interferes with the development of the fetus and disrupts the placenta. Nodes on a thin base can twist and give severe pain. During pregnancy, uterine fibroids are not treated, except as described above, when the node must be removed. And most pregnancies against the background of fibroids proceed normally and end with natural childbirth.
DO YOU KNOW that ... use of douching disinfectants injures the cervix?
BODY SHOULD BREATHE!B | I had an itch in the labia and vagina. No abnormality analyzes were found. Could it be because of the daily routines?
You can call it an allergic reaction or irritation due to the constant wearing of pads only according to the results of analyzes (smear, PCR study). And give up daily for a while: if the situation changes, then the reason is in them. To relieve itching, you can use special creams with anesthetic, as well as antihistamines. If you cannot do without daily routines (which is actually harmful), try changing the manufacturing company and not using scented pads.
SIMPLE TIPS• Replace gaskets every 4 hours. This applies to both daily and sanitary napkins. • The number of droplets is indicated on the packages. The more of them, the more intensive discharge they are intended for. It is useful to have pads for different “critical” days. • It’s nice when all the “female things” are practical and pleasing to the eye, not only your favorite lipstick and perfume bottle, but also hygiene products. For example, Always Ultra 5 Star Protection, they not only provide reliable protection against leaks on the most critical days, but also delight the eye with their new elegant design.Send letters to Dr. Dmitry Lubninup to the editorial office or by e-mail: [email protected]
Photo: Fotolia / PhotoXPress.ru